# SDR USAA2012111600004

- Difficulty date: November 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367424300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FLOOR PANEL 151ZG DELAMINATED.  REMOVED AND REPLACED PANEL IAW A319 SRM 53-02-00, FIG 209 AND IRM 9701 REV "G".
